# SDR ASAA2016082117776

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,150 hours, 3,322 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT 75-20832, LONG TERM ON NR 2 ENGINE.  ACFT GROUNDED.  NO FAULT FOUND PER T/C 78273000.
